i am 28 yo male 5'10" 180 lbs. I had ear infection 14 months ago which was treated with ciprodex. since that time i have had episodes of , numbness/tingling/burning/muscle pain/joint pain in both my legs and right arm, burning thyroid problem, rapid heart rate, eyelid twitching, body wide twitching, gastrointestinal problems, dry eyes, dry nostrils, dry mouth, and fatigue
i am CRP/ESR/CBC normal with a normal brain MRI and negative ANA, RF and HIV
The neurologist that saw me thinks I might have sjogren's or lupus (my father has discoid lupus). Since all of this started after the ear infection that I mentioned, can it be 1)Sjogren's/lupus trigered by ear infection 2)adverse reaction to ciprodex since i might have overdosed 3) rheumatic fever since my ear infection was lingering for a couple of months until it was fully cured? which one is more likely?
I am dying. I am thinking about getting something to take and die. I live in Canada and here it takes months until you see a specialist. I have an appointment with a rhematologist in a couple of months. I just cant take it anymore. please help me.
Could have something to do with Lupus or other autoimmune since it runs in your family, it takes a long time to diagnose though, and to rule out other stuff. Even with neg ANA it can't be ruled out, next time it very well may be positive.
I have heard of people having ear infections, or infected tooth and it infect the ear. The problem is...what's the closest, and the next stop for an infection after the ear??? your brain!!! Are they sure they got rid of all your infection??? I have no idea about the side effects of that medicine you took, but I hope this may shed some light on your problem a little. I hope someone else has something better to post for you soon. Get well!
I'm so sorry that you are feeling so badly. Are you seeing anyone to treat depression? Sometimes just having someone to talk to helps. I don't have any suggestions regarding you physical symptoms, but I hope you start to feel better soon.
I'm with Lydia, hope you can talk to someone not only for the depression but for your physical problems as well. The dryness, joint/muscle pain, fatigue are some symptoms of Lupus or autoimmune, the other stuff...wow, just haven't heard of so much wrong at same time.
As far as the numbered items you have, it could be any of the three. If I had to guess I'd say #3, or something still related to the infection and maybe causing neurological problems.
I do hope you find treatment! The depression is probably coming from so much pain and aggavation though. Ask a pharmacist about that medicine. Don't know how they do it up north there but the pharmacist will tell you more than the Dr. when it comes to the chemical stuff, and side affects.
Cipro causes neurological symptoms in some people like you describe. I met a man with same problems due to this class of antibiotics. He copes by doing alternative IV Therapy with glutathamine and pain medication. I can relate to your feelings I have all those problems, but mine is advanced Lyme.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.